# SDR VNAA20250610022

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00217039 S/N: 538 DISCREPANCY: AFT CARGO DOOR SILL IS CORRODED PN MM670-35655-003
